# SDR ASOA95010

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

LYH/ATL - FLT 7247 - AFTER TAKEOFF, RECEIVED A FLAP ASSYMETRY ON OUTBOARD PAIR WITH ROLL TENDENCY.  DECLARED AN EMERGENCY AND RETURNED FLIGHT LYH WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  CLEANED CANNON PLUGS AND RECEPTACLES AT OUTBOARD ACTUATORS.  DROVE ALL FLAP PAIRS TO ZERO AND THE AIRCRAFT WAS FERRIED FROM LYH TO ATL.  INSPECTED ENTIRE FLAP SYSTEM WITH NO DEFECTS NOTED.  SUBSEQUENT MAINTENANCE ACTION - REPLACED FLAP ROLLERS AND RIGHT OUTBOARD FLAP.  TAT 11255.2.  (X)
